CureZone   Log On   Join
Re: Why does HCL supplementation make my candida worse?
 
asdf12323 Views: 2,005
Published: 10 years ago
 
This is a reply to # 1,873,759

Re: Why does HCL supplementation make my candida worse?


I was using Thorne HCL which has:

Other Ingredients
Hypromellose (derived from cellulose) capsule. May contain one or more of the following hypoallergenic ingredients to fill space - Leucine, Silicon Dioxide.
This pure product is provided in capsule form to eliminate binders, coatings or allergenic ingredients which may be detrimental to the user.


I have noticed that when I eat large amounts of red meat or raw vegetables I get strong intestinal pains. Chicken does not create this effect.
It seems as though my digestive system is screwed but supplements such as HCL, bile acid factors and enzymes have not helped. I am not sure what to do. Maybe I cannot digest protein properly and should try brown rice and cooked vegetables.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.625 sec, (1)